# SDR MEX2003161

- Difficulty date: May 6, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: XASWW
- Make and model: Doug MD 83
- Aircraft serial: 49848
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241974
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DIGITAL FLIGHT GUIDANCE COMPUTER DFGC FAILED DUE TO THE MACH SPEED INDICATOR DOES NOT APPEAR AND ALTITUDE HOLD INDICATOR WAS AFFECTED.  THE DFGC WAS DEFERRED BY MEL 22-15.  DURING OVERNIGHT SERVICE THE DFGC WAS REPLACED IAW MM 22-01-01 AND WIRING WAS VERIFIED IAW WDM 22-16-11, TEST CORRECT.
